# SDR DL72W951483

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FUSELAGE FRAME AND STRINGER CORRODED AT FS 990 AT STRINGER 29L.  REPAIRED FRAME PER MM 53-11-0 PG 825.
